Alert archive / New York / Snow Squall Warnings in 2019
Snow Squall Warning 2, NWS Albany, NY
NWS Albany, NY issued this snow squall warning at Jan 27, 2019, 3:14 PM EST for Fulton County, Montgomery County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2019, 3:14 PM EST (20:14 UTC)
- Expired
- Jan 27, 2019, 3:45 PM EST
- In force
- 31 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Fulton County, NY, Montgomery County, NY
The radar
The Albany radar (KENX), 43 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 510 m²/s²
- 0-3 km storm-relative helicity
- 641 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WWUS51 KALY 272014
SQWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Albany NY
314 PM EST Sun Jan 27 2019
NYC035-057-272045-
/O.NEW.KALY.SQ.W.0002.190127T2014Z-190127T2045Z/
Fulton NY-Montgomery NY-
314 PM EST Sun Jan 27 2019
The National Weather Service in Albany has issued a
* Snow Squall Warning for...
Southeastern Fulton County in eastern New York...
Montgomery County in eastern New York...
* Until 345 PM EST.
* At 314 PM EST, a dangerous snow squall was located near Fonda,
moving east at 25 mph.
HAZARD...Poor visibility in heavy snow and blowing snow. Wind
gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 90 between exits 27 and 29.
Locations impacted include...
Amsterdam, Gloversville, Johnstown, Canajoharie, Fonda, Broadalbin,
Hagaman, Mayfield, Fort Johnson, Tribes Hill, Perth, Glen, Berkshire,
Charleston, Fultonville, Palatine Bridge, Meco, West Perth, Cook
Corners and Munsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4306 7440 4314 7414 4289 7410 4282 7424
4280 7427 4277 7445 4281 7456 4288 7461
TIME...MOT...LOC 2014Z 251DEG 23KT 4289 7436
$$
JPVWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this snow squall warning went out at Jan 27, 12:34 PM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 27, 12:34 PM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 1234 PM EST Sun Jan 27 2019 .SYNOPSIS... A quick moving low pressure system and a cold front will bring snow showers and afternoon isolated to scattered snow squalls to the region. High pressure builds in from the northern Great Lakes Region and south central Ontario late tonight through Monday with cold and dry weather. Another low pressure system and its warm front will increase clouds Monday night with mainly snow impacting the area Tuesday through Tuesday night. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Upslope snows into the taconics, southern Green Mountains and Berkshires and some warm advection and isentropic lift aiding in lighter snow shower activity in many other parts of eastern NY. The line of convective snow squalls on the leading edge of deep cold advection is now into the southern Adirondacks and through central NY. An additional in or two of snow is possible in areas of higher terrain north of I-90 into southern VT. A dusting to an inch is possible in snow squalls. The 12Z sounding from KBUF shows the low level instability and moisture supporting the development and maintenance of snow squalls as they track east. Temperatures vary quite a bit across the region from south to north with some breaks in the clouds in southern areas and temperatures in the mid 40s. Most other areas are seeing more clouds than sun but some breaks in the clouds outside of the snow shower activity. Temperatures should climb only a couple or few more degrees through this afternoon. Highs in the mid to upper 40s southern areas, mid to upper 30s the rest of the Hudson Valley from the Capital District and points south and upper 20s to lower 30s higher terrain and areas seeing upslope snow shower activity. Once the line of snow squalls exits, colder air will spread across our region. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... Tonight...The heavy snow showers and isold-sct snow squalls should exit most of the region very early this evening with some upslope snow showers briefly over the southern Greens, and a band of lake effect snow briefly organizing, that could give the western Adirondacks, a quick inch or two especially north of Route 28 and Old Forge. The flow veers quickly and the inversion lowers to squash the lake activity. Strong cold advection occurs in the wake of the front with H850 temps falling to -10C to -15C from ALY south and east, and -15C to -20C north and west. The skies will become mostly clear. West to northwest winds early at 10 to 15 mph will quickly become light, as high pressure builds in from the Great Lakes Region and south-central Ontario. Lows fall back to the single digits in most locations, except zero to 5 below over the southern Adirondacks, and lower teens over the mid Hudson Valley, and NW CT. Monday...A tranquil and cold day is expected with high temps running about 10 degrees below normal. The subsidence from the sfc anticyclone building in will initially yield sunny/mostly sunny skies, but some cirrus will be on the increase with the next system moving into the lower Great Lakes Region. Highs will be mainly in the 20s with some teens over the southern Greens of VT and southern Adirondacks. Monday night...The next short-wave moving through the upper level trough approaches in the southwest flow aloft. The sfc cyclone moves into the central and eastern Great Lakes Region. Mid and high clouds should increase, thicken and lower with the best isentropic lift ahead of the warm front west of the Hudson River Valley where the highest POPs were placed for some accumulating snowfall especially after midnight. The NAM/GFS place quite a bit of QPF over southern Adirondacks again. We followed WPC and leaned closer to the EC with lighter amounts, perhaps an inch or two over the western Adirondacks, and the western Mohawk Valley by daybreak lesser amounts elsewhere. Lows were taken from a blend of the guidance with teens over most of the region with some single digits over the southern Dacks. Temps may start to rise after midnight. Tuesday...Another strong south to southwest H850 low-level jet will impact the region with the latest 00Z GEFS indicating an 850 hPa +v-component low-level wind anomaly /southerlies/ increasing to +2 to +3 STD DEVs above normal. Some gulf and Atlantic moisture should be advected into the region ahead of the wave and its warm and cold fronts. We have some concern that low-level southeasterlies may actually downslope or shadow off the western New England higher terrain reducing the pcpn early on in the Hudson River Valley. Our higher POPS start the day west of the Hudson River Valley with categorical and likely values and then we expand likely and categorical values over the rest of the region. Rain may occur initially from the Capital District south down the mid- Hudson River Valley into NW CT. Locations north and west of the Capital Region could receive 2-4" during the day with the Hudson River Valley and pts south and east getting an inch or less. The upper trough digs in and turns negatively tilted with the primary low lifting north/northeast into southwest Quebec. A secondary low will form along the cold or occluded front anywhere from south of Long Island to over eastern New England Tue night. The low and mid level FGEN increases, and the trends are for any rain or rain/snow to change to all snow. The amounts of QPF, and thermo profiles are tricky, and a light to moderate snowfall looks possible. It could be a heavy long duration snow over the Adirondack Region. Overall, these trends will have to monitored for possible Winter headlines late TUE into TUE night. Highs are in the mid and upper 30s in the valley areas TUE, and upper 20s to lower 30s over the higher terrain. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Dangerously cold temperatures and wind chills return by mid week, in the wake of an accumulating snowfall. Tuesday night, an anomalously deep and cold upper trough will be in place over the western Great Lakes. At the surface, a secondary low is expected to form in or near Long Island, sending a cold front through our forecast area. Model guidance has come into better agreement with this secondary low formation and its quick track northeastward into Maine by Wednesday morning. While this system looks to be fairly progressive (with the NAM being the slowest), there is a good window of opportunity for accumulating snowfall where mid level frontogenesis looks to be maximized over our region. This could lead to enhanced precipitation/snowfall rates mainly Tuesday night. The forecast should come into better agreement over the next day or so but it looks like at least an advisory level snowfall is possible. Snowfall should taper off Wednesday morning as the surface low lifts into the Canadian maritimes. This will result in frigid air advecting into the region under strong westerly flow. The latest GEFS indicates 700 mb temps -2 to -4 S.D. below normal, with the core of the coldest 850 mb temps (-2 to -3 S.D.) moving right across the forecast area Wednesday night. Models show 850 mb temps in the vicinity of -25 to -30C range. This airmass appears colder than the frigid cold we experienced last week (Jan 21st). There will also be a persistent breeze through the latter half of the week, as the pressure gradient is not expected to weaken until Friday/Saturday. This will lead to dangerously cold wind chills. So, we will likely need Wind Chill Advisories and Warnings during this time. Widespread minimum wind chill values of -15 to -35 are expected Wednesday night into Thursday. Outside of first storm system, the only other chance for accumulating snowfall will be with lake effect snow, mainly across the southern Adirondacks, Wednesday through Thursday. Lake effect should taper off Friday as the upper trough finally pushes east and upper ridging builds into the northeast. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Snow showers and snow squalls will affect the KALB/KGFL/KPSF terminals this afternoon into early evening, ahead of a cold front approaching from the west. Occasional snow showers with MVFR/IFR conditions will continue at KPSF/KGFL through mid afternoon. Then, we are expecting a line of snow squalls to move from west to east between 20Z-22Z at KGFL, 21Z-23Z at KALB, and 22Z-24Z at KPSF. A period of heavy snow, wind gusts of 30-35 kt, and 1/4SM visibility are possible as the snow squalls move through. The snow squalls are expected to remain north of KPOU, so will just mention VCSH there for a chance of a brief snow shower. After the cold front pushes through, conditions will improve to VFR this evening. Skies will clear overnight, with VFR conditions then prevailing through the rest of the TAF period ending 18Z Monday, as high pressure builds in across the region. Winds will be southerly around 10-15 kt with gusts of 20-25 kt ahead of the cold front, then shift to the northwest this evening. Winds will become north-northwest around 5-6 kt tonight. Outlook... Monday Night: Moderate Operational Impact. Chance of SN. Tuesday: High Operational Impact. Likely SN. Tuesday Night: High Operational Impact. Definite SN. Wednesday: Moderate Operational Impact. Chance of SHSN. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. && .HYDROLOGY... Snow showers and isolated-scattered snow squalls are possible this afternoon. Total liquid equivalent amounts will range from a few hundredths to a few tenths of an inch across the Hydro Service Area. The next chance for widespread precipitation from a complex storm system, which may include a mix of snow and rain, will be Tuesday into Wednesday. Total precipitation and snow amounts remain uncertain at this time. The consensus is for half an inch to an inch or so of liquid equivalent with perhaps higher amounts over the southern Adirondacks. Water levels will slowly recede, but ice jams will continue to freeze in place. A river flood warning remains in effect for an ice jam causing flooding near Kent in Litchfield County. Please refer to the flood warning statement for more details. Lake effect snowfall will impact the western Adirondacks into the Mohawk Valley Wednesday into Thursday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Wasula NEAR TERM...NAS/Wasula SHORT TERM...Wasula LONG TERM...JLV AVIATION...JPV HYDROLOGY...NAS/Wasula
Hazardous weather outlook, Jan 27, 4:23 AM EST, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 423 AM EST Sun Jan 27 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 423 AM EST Sun Jan 27 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and tonight. Isolated to scattered snow squalls will impact the region this afternoon into the early evening. Brief reductions of visibilities and a quick coating to an inch of snow may occur within any snow squalls, leading to hazardous travel conditions. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a widespread moderate snowfall Tuesday and Tuesday night. The snow may mix with rain during the day Tuesday from the Capital District, south down the mid Hudson Valley and into northwestern Connecticut. If confidence increases, then the appropriate winter weather headlines will be issued. A bitterly cold air mass will move into the region Wednesday night through Thursday. The combination of the cold temperatures and winds will produce dangerous wind chills. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any snowfall reports to the National Weather Service.
In the hours before
Special weather statement, Jan 27, 1:10 PM EST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albany NY
110 PM EST SUN JAN 27 2019
NYZ038-271900-
Southern Herkimer-
110 PM EST SUN JAN 27 2019
...A SNOW SQUALL WILL AFFECT SOUTHERN HERKIMER COUNTY...
At 109 PM EST, a snow squall was located over West Winfield, or 13
miles southwest of Ilion, moving northeast at 30 mph.
This squall will be near...
Cedarville around 120 PM EST.
Ilion, Herkimer, Mohawk, Frankfort and Jordanville around 135 PM
EST.
Little Falls around 150 PM EST.
This includes Interstate 90 near exit 30.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads
could lead to accidents. Consider delaying travel until the squall
passes your location.
LAT...LON 4312 7516 4321 7508 4325 7478 4289 7484
4290 7488 4285 7489 4283 7493 4291 7510
4286 7514 4286 7521 4288 7521 4288 7520
4292 7520 4305 7522
TIME...MOT...LOC 1809Z 241DEG 27KT 4287 7521
JPVSpecial weather statement, Jan 27, 1:13 PM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albany NY
113 PM EST SUN JAN 27 2019
NYZ032-033-038-042-082-271900-
Northern Herkimer-Hamilton-Southern Herkimer-Northern Fulton-Northern
Warren-
113 PM EST SUN JAN 27 2019
...SNOW SQUALLS WILL AFFECT SOUTHERN HAMILTON...NORTHWESTERN
WARREN...NORTHWESTERN FULTON AND CENTRAL HERKIMER COUNTIES...
At 112 PM EST, snow squalls were located along a line extending from
near Lewey Lake Campground to Middleville. Movement was northeast at
40 mph.
This squall will be near...
Indian Lake around 125 PM EST.
Stratford around 130 PM EST.
Lake Pleasant and Moffitt Beach Campground around 200 PM EST.
Visibilities will drop quickly to less than a quarter of a mile in
these squalls. Use extra caution if you must travel into or through
these snow squalls. Rapid changes in visibility and potentially
slick roads could lead to accidents. Consider delaying travel until
the squalls pass your location.
LAT...LON 4323 7507 4383 7442 4386 7427 4381 7422
4383 7415 4381 7412 4380 7405 4375 7405
4343 7427 4317 7449 4314 7480 4313 7515
TIME...MOT...LOC 1812Z 234DEG 36KT 4373 7440 4316 7499
JPVSpecial weather statement, Jan 27, 1:58 PM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albany NY
158 PM EST SUN JAN 27 2019
NYZ033-041-042-082-271945-
Hamilton-Northern Fulton-Northern Warren-Northern Saratoga-
158 PM EST SUN JAN 27 2019
...SNOW SQUALLS WILL AFFECT SOUTHEASTERN HAMILTON...NORTHWESTERN
WARREN...NORTHWESTERN SARATOGA AND NORTHEASTERN FULTON COUNTIES...
At 157 PM EST, snow squalls were located along a line extending from
near North Creek to 6 miles northeast of Caroga Lake. Movement was
east at 30 mph.
This squall will be near...
North Creek around 205 PM EST.
Northville and Sacandaga Campground around 220 PM EST.
Edinburg around 230 PM EST.
Day Center around 240 PM EST.
Visibilities will drop quickly to less than a quarter of a mile in
these squalls. Use extra caution if you must travel into or through
these snow squalls. Rapid changes in visibility and potentially
slick roads could lead to accidents. Consider delaying travel until
the squalls pass your location.
LAT...LON 4381 7408 4380 7408 4380 7405 4374 7406
4376 7386 4358 7377 4340 7387 4340 7388
4339 7388 4320 7399 4322 7461 4381 7412
TIME...MOT...LOC 1857Z 248DEG 27KT 4372 7403 4322 7443
JPVSpecial weather statement, Jan 27, 2:31 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Albany NY
231 PM EST SUN JAN 27 2019
NYZ039>041-050-082-272015-
Southern Fulton-Northern Fulton-Montgomery-Southern Saratoga-Northern
Saratoga-
231 PM EST SUN JAN 27 2019
...AN AREA OF MODERATE SNOW WILL AFFECT CENTRAL SARATOGA...FULTON
AND NORTHERN MONTGOMERY COUNTIES...
Locations impacted include...
Saratoga Springs, Amsterdam, Gloversville, Johnstown, Fonda, Milton,
Ballston Spa, Fort Plain, St. Johnsville, Ephratah, Broadalbin,
Hagaman, Edinburg, Northville, Mayfield, Fort Johnson, Galway,
Cranberry Creek, Northampton Beach Public Campground and Caroga Lake.
This includes the following highways...
Interstate 90 near exit 28.
Interstate 87 between exits 14 and 16.
Visibilities will drop quickly to less than a half of a mile in this
area of heavy snow. Conditions can deteriorate rapidly in winter
weather situations. Be prepared for snow or ice covered roads. Slow
down and allow extra time when traveling.
LAT...LON 4323 7468 4323 7432 4322 7432 4322 7422
4324 7422 4324 7378 4322 7377 4324 7375
4324 7370 4304 7370 4294 7426 4290 7467
TIME...MOT...LOC 1930Z 257DEG 23KT 4304 7419
JPVSpecial weather statement, Jan 27, 2:42 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Albany NY
242 PM EST SUN JAN 27 2019
NYZ040-047-048-272030-
Schoharie-Western Schenectady-Montgomery-
242 PM EST SUN JAN 27 2019
...AN AREA OF MODERATE SNOW WILL AFFECT SOUTHWESTERN SCHENECTADY...
SCHOHARIE AND SOUTHERN MONTGOMERY COUNTIES...
This area of moderate snow will be near...
Central Bridge around 300 PM EST.
Schoharie around 305 PM EST.
Other locations impacted by this area of heavy snow include
Charleston, Beekman Corners, West Richmondville, Rockwell Corners,
Huntersland, Engleville, Young Corners, Gardnersville, Broome Center
and West Fulton.
This includes the following highways...
Interstate 88 between exits 20 and 23.
Interstate 90 exit 27 and near exit 29.
Visibilities will drop quickly to less than a half of a mile in this
area of moderate snow. Conditions can deteriorate rapidly in winter
weather situations. Be prepared for snow or ice covered roads. Slow
down and allow extra time when traveling.
LAT...LON 4289 7473 4295 7415 4244 7426 4241 7458
4242 7462 4252 7471 4262 7463 4264 7463
4274 7467 4279 7467 4283 7465 4285 7473
TIME...MOT...LOC 1941Z 257DEG 23KT 4272 7452
JPVSpecial weather statement, Jan 27, 2:50 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Albany NY
250 PM EST SUN JAN 27 2019
NYZ041-042-083-272030-
Southeast Warren-Northern Warren-Northern Saratoga-
250 PM EST SUN JAN 27 2019
...AN AREA OF MODERATE SNOW WILL AFFECT CENTRAL WARREN AND
NORTHWESTERN SARATOGA COUNTIES...
At 249 PM EST, an area of moderate snow was located along a line
extending from near Warrensburg to Edinburg. Movement was northeast
at 30 mph.
This area of moderate snow will be near...
Warrensburg around 255 PM EST.
Bolton Landing around 300 PM EST.
Lake Luzerne Campground and Lake Luzerne-Hadley around 320 PM EST.
Lake George Village around 330 PM EST.
This includes Interstate 87 between exits 21 and 24.
Visibilities will drop quickly to less than a half of a mile in this
area of moderate snow. Conditions can deteriorate rapidly in winter
weather situations. Be prepared for snow or ice covered roads. Slow
down and allow extra time when traveling.
LAT...LON 4368 7369 4354 7361 4350 7363 4347 7362
4325 7380 4324 7414 4329 7415 4348 7407
TIME...MOT...LOC 1949Z 224DEG 26KT 4355 7381 4325 7410
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 8:51 AM EST | Special Weather Statement | ALY | Schoharie | 54 min |
| Jan 27, 11:03 AM EST | Special Weather Statement | ALY | Hamilton, Herkimer | 42 min |
| Jan 27, 11:46 AM EST | Special Weather Statement | ALY | Hamilton, Herkimer | 44 min |
| Jan 27, 12:24 PM EST | Special Weather Statement | ALY | Hamilton, Herkimer | 51 min |
| Jan 27, 1:10 PM EST | Special Weather Statement | ALY | Oneida | 50 min |
| Jan 27, 1:13 PM EST | Special Weather Statement | ALY | Hamilton | 47 min |
| Jan 27, 1:46 PM EST | Snow Squall Warning | ALY | Albany, Fulton, Greene, Herkimer, Montgomery, Schenectady and 1 more | 338 days |
| Jan 27, 1:58 PM EST | Special Weather Statement | ALY | Warren | 47 min |
| Jan 27, 2:31 PM EST | Special Weather Statement | ALY | Fulton, Saratoga | 44 min |
| Jan 27, 2:42 PM EST | Special Weather Statement | ALY | Montgomery, Schoharie | 48 min |
| Jan 27, 2:50 PM EST | Special Weather Statement | ALY | Warren | 40 min |
| Jan 27, 3:39 PM EST | Snow Squall Warning | ALY | Montgomery, Saratoga, Schenectady | 36 min |
| Jan 27, 3:39 PM EST | Winter Storm Watch | ALY | Albany, Columbia, Fulton, Greene, Hamilton, Herkimer and 8 more | 36 hr |
| Jan 27, 3:50 PM EST | Special Weather Statement | ALY | Saratoga, Washington | 40 min |
| Jan 27, 3:57 PM EST | Snow Squall Warning | ALY | Montgomery, Schoharie | 33 min |
| Jan 27, 4:00 PM EST | Special Weather Statement | ALY | Saratoga | 30 min |
| Jan 27, 4:27 PM EST | Snow Squall Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 33 min |
| Jan 27, 4:29 PM EST | Special Weather Statement | ALY | Saratoga, Washington | 46 min |
| Jan 27, 4:50 PM EST | Special Weather Statement | ALY | Saratoga | 40 min |
| Jan 27, 5:03 PM EST | Special Weather Statement | ALY | Schoharie | 42 min |
| Jan 27, 5:18 PM EST | Special Weather Statement | ALY | Saratoga, Washington | 27 min |
| Jan 27, 5:32 PM EST | Special Weather Statement | ALY | Montgomery | 43 min |
| Jan 27, 5:42 PM EST | Special Weather Statement | ALY | Greene | 48 min |
| Jan 27, 6:06 PM EST | Special Weather Statement | ALY | Saratoga, Schenectady, Washington | 54 min |
| Jan 27, 6:10 PM EST | Special Weather Statement | ALY | Montgomery | 50 min |
| Jan 27, 6:39 PM EST | Special Weather Statement | ALY | Albany, Rensselaer | 21 min |
Nearby
Snow Squall Warnings in New York, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.